Alert archive / Michigan / Gale Warnings in 2015

Gale Warning 3, NWS Grand Rapids, MI

April 9, 2015

NWS Grand Rapids, MI issued this gale warning at Apr 9, 2015, 4:22 PM EDT. It took effect at Apr 10, 2015, 12:00 AM EDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2015, 4:22 PM EDT (20:22 UTC)
In effect from
Apr 10, 2015, 12:00 AM EDT
Expired
Apr 10, 2015, 2:00 PM EDT
In force
14 hr
Issued by
NWS Grand Rapids, MI

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WHUS73 KGRR 092022
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
422 PM EDT THU APR 9 2015

LMZ844>849-100430-
/O.UPG.KGRR.GL.A.0003.150410T0300Z-150411T0300Z/
/O.NEW.KGRR.GL.W.0003.150410T0400Z-150410T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
422 PM EDT THU APR 9 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...BECOMING SOUTHWEST THIS EVENING AND INCREASING TO 35 TO
  40 KNOTS TOWARD MIDNIGHT... VEERING WEST VERY LATE TONIGHT.
  WESTERLY GALES TO 35 KNOTS FRIDAY MORNING...DIMINISHING IN THE
  AFTERNOON.

* WAVES...BUILDING TO AS HIGH AS 5 TO 10 FEET FOR A TIME LATE
  TONIGHT AND EARLY FRIDAY... PARTICULARLY BETWEEN HOLLAND AND
  PENTWATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MEADE
2 follow-up statements
030 
WHUS73 KGRR 100055
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
855 PM EDT THU APR 9 2015

LMZ844>849-100900-
/O.CON.KGRR.GL.W.0003.150410T0400Z-150410T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
855 PM EDT THU APR 9 2015

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM
EDT FRIDAY...

* WINDS...BECOMING SOUTHWEST THIS EVENING AND INCREASING TO 35 
  TO 40 KNOTS TOWARD MIDNIGHT... VEERING WEST VERY LATE TONIGHT. 
  WESTERLY GALES TO 35 KNOTS FRIDAY MORNING...DIMINISHING IN THE 
  AFTERNOON. 

* WAVES...BUILDING TO AS HIGH AS 5 TO 10 FEET FOR A TIME LATE 
  TONIGHT AND EARLY FRIDAY... PARTICULARLY BETWEEN HOLLAND AND 
  PENTWATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
725 
WHUS73 KGRR 100751
MWWGRR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
351 AM EDT FRI APR 10 2015

LMZ844>849-101600-
/O.CON.KGRR.GL.W.0003.000000T0000Z-150410T1800Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
351 AM EDT FRI APR 10 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

* WINDS...WEST GALES TO 35 KNOTS...DIMINISHING IN THE AFTERNOON TO
  15 TO 25 KNOTS AND THEN TO 5 TO 10 KNOTS EARLY SATURDAY MORNING.

* WAVES...4 TO 6 FEET TODAY SUBSIDING TO 1 FOOT OR LESS BY SATURDAY
  MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Apr 9, 3:30 PM EDT, 52 minutes earlier.

Area forecast discussion, Apr 9, 3:30 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
330 PM EDT THU APR 9 2015

LATEST UPDATE...
SYNOPSIS/SHORT TERM/LONG TERM/MARINE

.SYNOPSIS...
ISSUED AT 330 PM EDT THU APR 9 2015

STRENGTHENING LOW PRESSURE PASSING JUST WEST OF MICHIGAN WILL BRING
THE POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING FOLLOWED BY
RATHER WINDY CONDITIONS ON FRIDAY. HIGH PRESSURE WILL PROVIDE A
PLEASANT WEEKEND.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY NIGHT)
ISSUED AT 330 PM EDT THU APR 9 2015

POTENTIAL FOR DAMAGING THUNDERSTORM WINDS AND PERHAPS EVEN A FEW
TORNADOES WILL INCREASE LATER THIS AFTERNOON AND ESPECIALLY THIS
EVENING... MAINLY ALONG/SOUTH OF I-96. THE THREAT WILL END SHORTLY
AFTER MIDNIGHT.

WARM UNSTABLE AIR MASS TO OUR SOUTHWEST IS EXPECTED TO SURGE INTO
THE AREA AFTER 5 PM NOW THAT THE POTENT SHORTWAVE OVR KS/NE IS
EJECTING NORTHEAST. THIS FEATURE TAKES ON A NEGATIVE TILT AS IT
MOVES TOWARD WISCONSIN LATER THIS EVENING... LEADING TO A DEEPENING
OF THE SFC LOW AS IT MOVES TOWARD THE MILWAUKEE AREA.

THIS SYNOPTIC SET UP WITH A STRONG WARM FRONT/TRIPLE POINT EXTENDING
EAST OF THE DEEPENING SFC LOW LEADS TO STRONG CONCERNS FOR ROTATING
CELLS AND SPIN UPS NEAR THE WARM FRONT THIS EVENING AS IT MOVES INTO
SWRN LWR MI... DUE TO HIGH LOW LEVEL SHEAR VALUES AND POTENTIALLY
AVAILABLE UPDRAFT HELICITY. TORNADO WATCHES ARE ALREADY IN EFFECT
JUST UPSTREAM OF SW LWR MI AND THE LATEST WATCH... 41... HAS A MEAN
STORM MOTION VECTOR OF 240 DEGREES AT 40 KTS.

IT SEEMS REASONABLE AT THIS POINT TO BELIEVE WE WILL SEE SFC BASED
CAPES OF 1000-1500 J/KG ARRIVING FROM THE SOUTHWEST TOWARD 00Z BASED
ON LATEST RUC GUIDANCE AND MESOANALYSIS TO OUR SW.

THE OTHER CONCERN THIS EVENING IS FOR LINES/BOWS TO DEVELOP IN THE
UPSTREAM TORNADO WATCH AREAS AND RACE RAPIDLY EAST/NORTHEAST ACROSS
PARTS OF SW MI. THESE FEATURES COULD PRODUCE DAMAGING STRAIGHT LINE
WIND GUSTS AHEAD OF THE COLD FRONT.

ALTHOUGH ANY STRONG/SEVERE CONVECTION WILL END AFTER MIDNIGHT WITH
THE PASSAGE OF THE SFC COLD FRONT... STRONG SYNOPTIC WIND GUSTS
BEHIND THE FRONT DUE TO CONTINUED DEEPENING OF THE SFC LOW OVR NRN
LWR MI WILL LEAD TO SOME GUSTS TO 50 MPH OVERNIGHT INTO FRIDAY.
CONVECTIVE SHOWERS WITH HIGH CLOUD BASES UNDER THE UPPER LOW ON
FRIDAY COULD HELP PROMOTE STRONG GUSTS AS WELL. WILL ISSUE A WIND
ADVISORY FOR LATE TONIGHT AND FRIDAY.

THINGS QUIET DOWN CONSIDERABLY FRIDAY NIGHT AS HIGH PRESSURE BUILDS
IN.

.LONG TERM...(SUNDAY THROUGH THURSDAY)
ISSUED AT 330 PM EDT THU APR 9 2015

WARMER THAN NORMAL WEATHER FOR A CHANGE FROM SUNDAY AT LEAST INTO
WEDNESDAY OF NEXT WEEK. STILL A CHANCE OF A WET STRETCH ON WEDNESDAY
OR THURSDAY BUT TIMING IS REALLY UNCERTAIN.

OVERALL PATTER IS SOMEWHAT PROGRESSIVE WITH GOOD NWP AGREEMENT ON
WEST COAST TROF AND EAST COAST RIDGE DEVELOPING EARLY NEXT WEEK.
SUCH A PATTERN WILL PROVIDE THE WARMTH WITH POSITIVE H85 TEMPS
THROUGHOUT NEXT WEEK.

AFTER MID 60S ON SUNDAY A COLD FRONT WILL PUSH THROUGH MONDAY
MORNING. THINKING IT WILL LIKELY COOL MONDAY BY JUST A FEW DEGREES
OVER SUNDAY AS THE UPSTREAM HIGH IS WEAK AND THERE IS JUST NOT MUCH
OF A PUSH OF COLD AIR.  THERE WILL BE SOME DECENT MOISTURE ADVECTION
ALONG AND AHEAD OF THE FRONT SUNDAY EVENING SO STILL THINKING SCT
SHOWERS ARE A GOOD BET WITH THE FRONTAL PASSAGE ITSELF. IN ANY CASE
IT SHOULD BE A QUICK HITTER AND AT LEAST THE LATTER HALF OF MONDAY
WILL BE DRY AND SEASONABLE.

AFTER THAT THERE IS MUCH DISAGREEMENT ON HOW PROGRESSIVE WEST COAST
TROF WILL BE AND HOW MUCH AND WHEN WILL A SOUTHERN STREAM SHORTWAVE
EJECT NORTHEAST TOWARDS THE MISSISSIPPI VALLEY AND THEN GREAT LAKES.
EACH OF THE PAST FEW DAYS THE GFS/ECM HAVE BEEN DELAYING THE SYSTEM
BY A DAY...YESTERDAY THE SIGNAL WAS FOR A WEDNESDAY EVENT WHILE
TODAY
IT IS NOW LOOKING LIKE A THURSDAY EVENT.  BASICALLY...THE POTENTIAL
HIS SMEARED OUT IN THE FORECAST WITH CHANCE POPS FOR TUE NIGHT INTO
THURSDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 156 PM EDT THU APR 9 2015

WIDESPREAD IFR/LIFR WILL IMPROVE TO MVFR/VFR BY EARLY EVENING AS WARM
FRONT PUSHES NORTHWARD. STILL LOOKING AT SEVERAL HOURS OF SHOWER
AND THUNDERSTORM ACTIVITY THROUGH MID EVENING...A FEW STORMS COULD
PRODUCE DAMAGING WINDS AND HAIL BETWEEN 22Z-04Z THIS EVENING ALONG
AND SOUTH OF ROUGHLY A KMKG-KGRR-KAMA LINE.

EXPECTING SFC WIND GUSTS IN EXCESS OF 35 KTS FRIDAY MORNING WITH
MODERATE CHOP BELOW 5KFT. WINDS WILL SLOWLY DIMINISH TOWARDS
FRIDAY EVENING. THERE IS ALSO A CHANCE OF SOME LOW TOP CONVECTIVE
SHOWERS WITH SMALL HAIL FRI AFTERNOON/EVENING BETWEEN 21Z - 03Z.

&&

.MARINE...
ISSUED AT 330 PM EDT THU APR 9 2015

WILL UPGRADE THE GALE WATCH TO A WARNING AS WINDS INCREASE
DRAMATICALLY OUT OF THE WEST LATER TONIGHT BEHIND THE COLD FRONT.

&&

.HYDROLOGY...
ISSUED AT 1245 PM EDT THU APR 9 2015

RIVER AND STREAM LEVELS ACROSS SOUTHWEST LOWER MICHIGAN ARE RUNNING
NEAR TO A LITTLE BELOW NORMAL... AND ARE CURRENTLY STEADY OR SLOWLY
RISING. MORE RISES ARE EXPECTED INTO NEXT WEEK. WIDESPREAD RAINFALL
OF AN INCH OR TWO IS POSSIBLE OVER THE NEXT 7 DAYS. THERE IS ALSO
A POTENTIAL FOR LOCALLY GREATER RAINFALL AMOUNTS... IF THUNDERSTORMS
MOVE OVER THE SAME AREAS. URBAN AND SMALL STREAM FLOODING AND
PONDING OF WATER ARE POSSIBLE THIS WEEK... THOUGH RIVERS SHOULD
REMAIN MOSTLY WITHIN THEIR BANKS.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY FROM 2 AM TO 6 PM EDT FRIDAY FOR MIZ037>040-
     043>046-050>052-056>059-064>067-071>074.

LM...GALE WARNING FROM MIDNIGHT TONIGHT TO 2 PM EDT FRIDAY FOR
     LMZ844>849.

&&

SYNOPSIS...MEADE
SHORT TERM...MEADE
LONG TERM...COBB
AVIATION...COBB
HYDROLOGY...63
MARINE...MEADE
Hazardous weather outlook, Apr 9, 4:27 AM EDT, 11 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
427 AM EDT THU APR 9 2015

MIZ037>040-043>046-050>052-056>059-064>067-071>074-100830-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
427 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF THUNDERSTORM ARE EXPECTED TODAY AND MOST OF TONIGHT.
THE STORMS MAY BE SEVERE WITH DAMAGING WINDS BEING THE MOST
SIGNIFICANT THREAT...FOLLOWED BY LARGE HAIL AND AN ISOLATED TORNADO
CAN NOT BE RULED OUT. THE GREATEST RISK FOR SEVERE THUNDERSTORMS
IS FROM NEAR I-96 AND SOUTH... MOSTLY BETWEEN 3 PM AND 1 AM.
LOCALLY HEAVY RAINFALL MAY CAUSE BRIEF FLOODING OF ROADWAYS AND
UNDERPASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS OF 20 TO 30 MPH WITH GUSTS TO NEAR 45 MPH ARE POSSIBLE
FRIDAY DURING THE DAY. THIS MAY RESULT IN SOME DOWNED TREE LIMBS
AND POWER LINES WHICH IN TURN MAY RESULTS IN LOCALIZED POWER
OUTAGES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING.

LMZ844>849-100830-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
427 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF THUNDERSTORMS INTO EARLY TONIGHT. SOME STORMS SOUTH OF
MUSKEGON COULD BE STRONG TO SEVERE WITH LARGE HAIL...HIGH WINDS
AND WAVES... AND ISOLATED TORNADOES. THE MAIN THREAT IS BETWEEN 3
PM AND 1 AM. AREAS OF FOG AND LOCALLY HEAVY RAIN WILL RESULT IN
NEAR ZERO VISIBILITY AT TIMES.

WINDS WILL INCREASE TO GALE FORCE AFTER MIDNIGHT RESULTING
HAZARDOUS WINDS AND WAVES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

GALE FORCE WINDS INTO FRIDAY EVENING WILL RESULT IN DANGEROUS
CONDITIONS IN THE NEAR SHORE WATERS. WINDS AND WAVES WILL SUBSIDE
BY EVENING FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO THIS
EVENING.

WDM

In the hours before

Local storm report, Apr 9, 10:49 AM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1049 AM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1029 AM     HEAVY RAIN       2 NW GRAND HAVEN        43.08N 86.25W
04/09/2015  M0.99 INCH       OTTAWA             MI   MESONET

            MESONET STATION 1 NW GRAND HAVEN /E1833/
            HEAVY RAIN DURATION 24 HOURS.

1030 AM     HEAVY RAIN       CROTON                  43.44N 85.66W
04/09/2015  M0.97 INCH       NEWAYGO            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION CROTON DAM /CROM4/
            HEAVY RAIN DURATION 24 HOURS.

0830 AM     HEAVY RAIN       1 WSW TWIN LAKE         43.37N 86.19W
04/09/2015  M0.90 INCH       MUSKEGON           MI   COCORAHS

            COCORAHS STATION TWIN LAKE 0.5 WSW
            /MI-MG-20/ HEAVY RAIN DURATION 24 HOURS.

1040 AM     HEAVY RAIN       1 S NEWAYGO             43.40N 85.80W
04/09/2015  M0.80 INCH       NEWAYGO            MI   MESONET

            MESONET STATION 1 S NEWAYGO /D1045/ HEAVY
            RAIN DURATION 24 HOURS.

1045 AM     HEAVY RAIN       1 SE SPRING LAKE        43.06N 86.17W
04/09/2015  M0.80 INCH       OTTAWA             MI   MESONET

            MESONET STATION 1 ESE SPRING LAKE /AS178/
            HEAVY RAIN DURATION 24 HOURS.

1035 AM     HEAVY RAIN       1 NNE BEECHWOOD         42.82N 86.12W
04/09/2015  M0.75 INCH       OTTAWA             MI   MESONET

            MESONET STATION 1 NNE BEECHWOOD /C9372/
            HEAVY RAIN DURATION 24 HOURS.

1029 AM     HEAVY RAIN       CUTLERVILLE             42.84N 85.66W
04/09/2015  M0.73 INCH       KENT               MI   MESONET

            MESONET STATION CUTLERVILLE /D9320/ HEAVY
            RAIN DURATION 24 HOURS.

1032 AM     HEAVY RAIN       1 N HOLLAND             42.79N 86.10W
04/09/2015  M0.70 INCH       OTTAWA             MI   MESONET

            MESONET STATION 1 NNE HOLLAND /E1019/ HEAVY
            RAIN DURATION 24 HOURS.

0759 AM     HEAVY RAIN       2 NW GRAND HAVEN        43.08N 86.25W
04/09/2015  M0.67 INCH       OTTAWA             MI   MESONET

            MESONET STATION 1 NW GRAND HAVEN /E1833/
            HEAVY RAIN DURATION 24 HOURS.

1037 AM     HEAVY RAIN       1 NE IRVING             42.70N 85.40W
04/09/2015  M0.66 INCH       BARRY              MI   MESONET

            MESONET STATION 1 ENE IRVING /D3807/ HEAVY
            RAIN DURATION 24 HOURS.

1023 AM     HEAVY RAIN       1 W BRADLEY             42.63N 85.66W
04/09/2015  M0.64 INCH       ALLEGAN            MI   MESONET

            MESONET STATION 1 W BRADLEY /BDLM4/ HEAVY
            RAIN DURATION 24 HOURS.

1037 AM     HEAVY RAIN       2 ESE NORTH DORR        42.76N 85.73W
04/09/2015  M0.64 INCH       ALLEGAN            MI   MESONET

            MESONET STATION 1 ESE NORTH DORR /AV010/
            HEAVY RAIN DURATION 24 HOURS.

1045 AM     HEAVY RAIN       2 WNW BRADLEY           42.64N 85.68W
04/09/2015  M0.63 INCH       ALLEGAN            MI   MESONET

            MESONET STATION 2 WNW BRADLEY /C5467/ HEAVY
            RAIN DURATION 24 HOURS.

1040 AM     HEAVY RAIN       BELDING                 43.09N 85.24W
04/09/2015  M0.62 INCH       IONIA              MI   MESONET

            MESONET STATION BELDING /C9240/ HEAVY RAIN
            DURATION 24 HOURS.

1045 AM     HEAVY RAIN       1 NW LUDINGTON          43.96N 86.45W
04/09/2015  M0.62 INCH       MASON              MI   MESONET

            MESONET STATION LUDINGTON /AR258/ HEAVY RAIN
            DURATION 24 HOURS.

1034 AM     HEAVY RAIN       1 ENE GRAND JUNCTION    42.41N 86.05W
04/09/2015  M0.61 INCH       VAN BUREN          MI   MESONET

            MESONET STATION 1 ENE GRAND JUNCTION /D8116/
            HEAVY RAIN DURATION 24 HOURS.

1033 AM     HEAVY RAIN       GRANDVILLE              42.91N 85.76W
04/09/2015  M0.61 INCH       KENT               MI   MESONET

            MESONET STATION GRANDVILLE /D6683/ HEAVY
            RAIN DURATION 24 HOURS.

0815 AM     HEAVY RAIN       4 SW DALTON             43.28N 86.30W
04/09/2015  M0.60 INCH       MUSKEGON           MI   COCORAHS

            COCORAHS STATION 3 SW DALTON /MI-MG-19/
            HEAVY RAIN DURATION 24 HOURS.

1040 AM     HEAVY RAIN       3 W NUNICA              43.08N 86.13W
04/09/2015  M0.60 INCH       OTTAWA             MI   MESONET

            MESONET STATION 2 W NUNICA /E2204/ HEAVY
            RAIN DURATION 24 HOURS.

1040 AM     HEAVY RAIN       1 NW HUDSONVILLE        42.87N 85.87W
04/09/2015  M0.60 INCH       OTTAWA             MI   MESONET

            MESONET STATION HUDSONVILLE /D5570/ HEAVY
            RAIN DURATION 24 HOURS.

0800 AM     HEAVY RAIN       1 NW LUDINGTON          43.96N 86.45W
04/09/2015  M0.60 INCH       MASON              MI   MESONET

            MESONET STATION LUDINGTON /AR258/ HEAVY RAIN
            DURATION 24 HOURS.

1030 AM     HEAVY RAIN       2 SSW JAMESTOWN         42.80N 85.86W
04/09/2015  M0.57 INCH       OTTAWA             MI   MESONET

            MESONET STATION 2 SSW JAMESTOWN /E0177/
            HEAVY RAIN DURATION 24 HOURS.

1035 AM     HEAVY RAIN       WABANINGO               43.37N 86.42W
04/09/2015  M0.54 INCH       MUSKEGON           MI   MESONET

            MESONET STATION WABANINGO /D2963/ HEAVY RAIN
            DURATION 24 HOURS.

1033 AM     HEAVY RAIN       3 ENE GRAND VALLEY      42.99N 85.81W
04/09/2015  M0.51 INCH       OTTAWA             MI   MESONET

            MESONET STATION 3 ENE GRAND VALLEY /D5733/
            HEAVY RAIN DURATION 24 HOURS.

1036 AM     HEAVY RAIN       1 WSW NORTON SHORES     43.15N 86.27W
04/09/2015  M0.50 INCH       MUSKEGON           MI   MESONET

            MESONET STATION 1 WSW NORTON SHORES /AT191/
            HEAVY RAIN DURATION 24 HOURS.

&&

NWS GRAND RAPIDS MI
IRIS SYSTEM
Local storm report, Apr 9, 1:50 PM EDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
150 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       2 SSW COMSTOCK PARK     43.01N 85.69W
04/09/2015  M1.51 INCH       KENT               MI   BROADCAST MEDIA

            RAINFALL SINCE MIDNIGHT.

&&

63
Local storm report, Apr 9, 3:08 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
308 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            1 NNE EAST GRAND RAPIDS 42.96N 85.60W
04/09/2015                   KENT               MI   PUBLIC

            SIX INCHES OF WATER IS REPORTED OVER FULTON
            STREET BETWEEN CASCADE AND ROBINSON ROADS

&&

63

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 1:33 AM EDTSpecial Weather StatementGRRAllegan, Calhoun, Kalamazoo, Van Buren87 min
Apr 9, 2:52 AM EDTSpecial Weather StatementGRRAllegan, Calhoun, Kalamazoo, Van Buren83 min
Apr 9, 3:40 AM EDTGale WatchGRR13 hr
Apr 9, 4:01 AM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Ingham, Ionia, Jackson and 2 more89 min
Apr 9, 10:40 AM EDTRiver Flood AdvisoryGRRIonia7 days
Apr 9, 10:40 AM EDTRiver Flood AdvisoryGRRIngham3 days
Apr 9, 10:40 AM EDTRiver Flood AdvisoryGRRClinton5 days
Apr 9, 10:40 AM EDTRiver Flood AdvisoryGRRClinton8 days
Apr 9, 2:37 PM EDTAreal Flood AdvisoryGRRAllegan, Barry, Clare, Clinton, Eaton, Gratiot and 15 more45 hr
Apr 9, 3:55 PM EDTWind AdvisoryGRRAllegan, Barry, Calhoun, Clare, Clinton, Eaton and 17 more23 hr
Apr 9, 4:41 PM EDTRiver Flood AdvisoryGRRKent69 hr
Apr 9, 6:35 PM EDTSpecial Weather StatementGRRCalhoun55 min

Nearby

Gale Warnings in Michigan, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.